# SDR DALA2015122107779

- Difficulty date: December 12, 2015
- Submitted: December 31, 2015
- Operation: Air carrier
- Aircraft: N624AG
- Make and model: Boeing 757-2Q8
- Aircraft serial: 25624
- Aircraft time: 60,552 hours, 20,034 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Damaged
- Location: Bs 1000
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME HAS TWO HOLES MISDRILLED, BS 1000, RBL 10.   ROUTED OUT DAMAGE ON FRAME IAW SRM 53-00-07, REPAIR 1 PERFORMED HFEC OF CUTOUT AND HFEC INSPECTION OF EXITING FASTENER HOLES IAW SRM 53-00-07, REPAIR 1 FIG 204 NO CRACKS FOUND MADE INSURANCE CUT IAW SRM 53-00-07, REPAIR 1, FABRICATED TREATED AND PAINTED REPAIR PARTS AND FRAME IAW SRM 53-00-07, REPAIR 1.  INSTALLED REPAIR IAW SRM 53-00-07, REPAIR 1.
